# SDR ASAA2015091713114

- Difficulty date: September 17, 2015
- Submitted: September 21, 2015
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 28,237 hours, 8,719 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: FFFB0209
- Condition: Faulted
- Location: Nr 1 Engine
- Part time: 10,369 hours, 3,063 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND FAULT 73-20321 ON ENGINE NR 1 "THE HMU FMV CONTROL CURRENT IS OUT OF RANGE" SHORT TIME FAULT.  ACFT GROUNDED.  CHECKED ELECTRONIC ENGINE CONTROL FMC-CDU FAULTS, NR 1 ENGINE, REF T/C 78273000.  FAULT 73-20321 STILL ACTIVE FOR ALL FLIGHT LEGS IN RECENT AND FAULT HISTORY.  PERFORMED FIM 73-25, TASK 801. FOUND NO FAULTS IN HMU RECEPTACLE EXAMINATION OR RESISTANCE CHECKS.  FOUND NO FAULTS IN HARNESS CHECKS.  R & R NR 1 ENGINE ELECTRONIC ENGINE CONTROL, REF AMM 73-21-60.  ALL INSTALLATION TESTS CK GOOD.  NO CURRENT FAULTS AFTER TEST.  RAN NR 1 ENGINE FOR 10 MINUTES AND RE-CHECKED ELECTRONIC ENGINE CONTROL FMC-CDU NR 1 ENGINE FAULTS TO VERIFY CORRECTIVE ACTION.  NO FAULTS FOUND.  ETOPS SIGNIFICANT SYSTEM, GROUND VERIFICATION SUCCESSFUL.
